Magnetostructural Topological Solitons in 2D Antiferromagnet with a Dislocation

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 373-376)

Main Theme:

Edited by:

V.G. Baryakhtar

Pages:

811-814

DOI:

10.4028/www.scientific.net/MSF.373-376.811

Citation:

O.K. Dudko and A. Kovalev, "Magnetostructural Topological Solitons in 2D Antiferromagnet with a Dislocation", Materials Science Forum, Vols. 373-376, pp. 811-814, 2001

Online since:

August 2001

Export:

Price:

$35.00

In order to see related information, you need to Login.